| Model Number |
011160-10 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that "during the turp (transurethral resection of the prostate) procedure of patient the product "bipolar mtp loop electrode 24/26fr (sterile), ref.(b)(4)- karl storz" was opened and presented a rupture during use.Due to this occurrence, it was necessary to retrieve a second unit from the pharmacy in order to complete the procedure.".No negative impact in state of health reported.